RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 9  


Torsion-free Abelian groups of rank 3
A. A. Fomin
1155
On a class of exceptional sets in the theory of conformal mappings
N. G. Makarov
1171
The Cauchy problem for odd-order quasilinear equations
A. V. Faminskii
1183
On an integral equation for the Dirichlet problem in a plane domain with cusps on the boundary
V. G. Maz'ya, A. A. Soloviev
1211
Multidimensional Abelian and Tauberian comparison theorems
Yu. N. Drozhzhinov, B. I. Zavialov
1234
Asymptotic properties of orthogonal Hahn polynomials in a discrete variable
I. I. Sharapudinov
1259
Some properties of the tubular minimal surfaces of arbitrary codimension
V. M. Miklyukov, V. G. Tkachev
1278
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019